# SDR GLBA20110926G

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,108 hours, 44,870 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 742D96
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THE PROP OVERSPEED TEST ON THE RT SIDE THE AFX DISABLE LIGHT ILLUMINATED.  MX REPLACED THE AFX PCB IAW MI 24-01 AND BMM 61-21-00, PN: 129-364091-9 SN: 742-D-96, OPS CK GOOD.
